# SDR SWAA950348

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15015531
- Condition: Cracked
- Location: Bs  616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM INNER CHORD CRACKED AT BS 616, LBL 65, WL 208.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
